Brustan Syrup 100ml
Sales Tax Included
Ibuprofen and paracetamol work together in brustan suspension to manage fever, pain and inflammation in children.
- Take as directed by the physician
- Each 5 ml of the suspension contains ibuprofen 100 mg and paracetamol 125 mg.
- nausea and vomiting,
- rash, bloody and cloudy urine
For additional information, please read the leaflet in the packaging.